Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Cuspidal representations of reductive p-adic groups are relatively injective and projective


Author: Ralf Meyer
Journal: Represent. Theory 19 (2015), 290-298
MSC (2000): Primary 22E50
DOI: https://doi.org/10.1090/ert/473
Published electronically: December 3, 2015
MathSciNet review: 3430372
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Cuspidal representations of a reductive $ p$-adic group $ G$ over a field of characteristic different from $ p$ are relatively injective and projective with respect to extensions that split by a $ U$-equivariant linear map for any subgroup $ U$ that is compact modulo the centre. The category of smooth representations over a field whose characteristic does not divide the pro-order of $ G$ is the product of the subcategories of cuspidal representations and of subrepresentations of direct sums of parabolically induced representations.


References [Enhancements On Off] (What's this?)

  • [1] Ralf Meyer and Maarten Solleveld, Resolutions for representations of reductive $ p$-adic groups via their buildings, J. Reine Angew. Math. 647 (2010), 115-150. MR 2729360 (2011m:22031), https://doi.org/10.1515/CRELLE.2010.075
  • [2] David Renard, Représentations des groupes réductifs $ p$-adiques, Cours Spécialisés, vol. 17, Société Mathématique de France, Paris, 2010. MR 2567785
  • [3] Peter Schneider and Ulrich Stuhler, Representation theory and sheaves on the Bruhat-Tits building, Inst. Hautes Études Sci. Publ. Math. 85 (1997), 97-191. MR 1471867 (98m:22023)
  • [4] Marie-France Vignéras, Représentations $ l$-modulaires d'un groupe réductif $ p$-adique avec $ l\neq p$, Progress in Mathematics, vol. 137, Birkhäuser Boston, Inc., Boston, MA, 1996. MR 1395151 (97g:22007)
  • [5] Marie-France Vignéras, Cohomology of sheaves on the building and $ R$-representations, Invent. Math. 127 (1997), no. 2, 349-373. MR 1427623 (98k:20079), https://doi.org/10.1007/s002220050124

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50

Retrieve articles in all journals with MSC (2000): 22E50


Additional Information

Ralf Meyer
Affiliation: Mathematisches Institut, Georg-August-Universität Göttingen, Bunsenstraße 3–5, 37073 Göttingen, Germany
Email: rmeyer2@uni-goettingen.de

DOI: https://doi.org/10.1090/ert/473
Received by editor(s): April 16, 2015
Received by editor(s) in revised form: November 9, 2015
Published electronically: December 3, 2015
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society